Alert archive / New Mexico / Tornado Warnings in 2010
Tornado Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 25, 2010, 2:58 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 47 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 2:58 PM MDT (20:58 UTC)
- Expired
- May 25, 2010, 3:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 46 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:58 PM MDT | HAIL 1 | 3 Nnw Texico, NM | NICKEL TO QUARTER SIZED HAIL. |
| May 25, 3:00 PM MDT | HAIL 1.75 | 2 S Clovis, NM | |
| May 25, 3:13 PM MDT | HAIL 1 | 10 S Clovis, NM | |
| May 25, 3:13 PM MDT | TORNADO | 10 S Clovis, NM | |
| May 25, 3:15 PM MDT | TSTM WND GST 68 | 3 Nnw Texico, NM | KCVN AWOS. |
| May 25, 3:20 PM MDT | HAIL 1 | Pleasant Hill, NM | |
| May 25, 3:27 PM MDT | HAIL 1 | 4 Ne Clovis, NM | QUARTER SIZE HAIL. |
| May 25, 3:37 PM MDT | HAIL 1.5 | 1 E Clovis, NM | PING PONG BALL SIZE HAIL. |
| May 25, 3:55 PM MDT | TORNADO | 3 Sse Pleasant Hill, NM | RELAYED VIA EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1971 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
213 WFUS55 KABQ 252058 TORABQ NMC009-041-252145- /O.NEW.KABQ.TO.W.0012.100525T2058Z-100525T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT TUE MAY 25 2010 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO NORTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 345 PM MDT * AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTH OF CLOVIS...OR ABOUT 11 MILES NORTHEAST OF PORTALES...MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CLOVIS... TEXICO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3461 10323 3455 10304 3419 10305 3424 10331 TIME...MOT...LOC 2058Z 196DEG 15KT 3428 10317 $$ DPORTER
2 follow-up statements
633 WWUS55 KABQ 252117 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE MAY 25 2010 NMC009-041-252145- /O.CON.KABQ.TO.W.0012.000000T0000Z-100525T2145Z/ ROOSEVELT-CURRY- 317 PM MDT TUE MAY 25 2010 ...TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CURRY AND NORTHEASTERN ROOSEVELT COUNTIES UNTIL 345 PM MDT... AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED EAST OF CLOVIS...MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PLEASANT HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3461 10323 3455 10304 3419 10305 3424 10331 TIME...MOT...LOC 2117Z 167DEG 16KT 3441 10314 $$ DPORTER
046 WWUS55 KABQ 252134 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 PM MDT TUE MAY 25 2010 NMC009-041-252145- /O.CON.KABQ.TO.W.0012.000000T0000Z-100525T2145Z/ ROOSEVELT-CURRY- 334 PM MDT TUE MAY 25 2010 ...TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CURRY AND EXTREME NORTHEASTERN ROOSEVELT COUNTIES UNTIL 345 PM MDT... AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR CLOVIS...MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... PLEASANT HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3435 10327 3461 10323 3455 10304 3430 10305 TIME...MOT...LOC 2134Z 197DEG 26KT 3441 10314 $$ DPORTER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 25, 3:13 AM MDT, 11 hours 45 minutes earlier.
Area forecast discussion, May 25, 3:13 AM MDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 AM MDT TUE MAY 25 2010 .DISCUSSION...UPPER LOW IS RACING NORTHWARD INTO CANADA WHILE A TRAILING SHORT WAVE TROUGH TRACKS OVER SOUTHERN ARIZONA. AT THE SURFACE LOW LAYER MOISTURE IS INVADING THE SOUTHEASTERN PLAINS OF NEW MEXICO WHILE VERY DRY AND COOL AIR MASS REMAINS OVER REMAINING AREAS OF THE STATE. MODELS HAVE BACKED OFF ON THE PROGRESSION OF WARM AIR ADVECTION AND MOISTURE ADVECTION TO OCCUR TODAY IN THE EASTERN PLAINS...AND THUS FAR THEY SEEM TO BE REASONABLY HANDLING THE PLACEMENT OF MOISTURE. WITH THIS IN MIND HAVE TRIMMED BACK POPS SOME FOR TODAY...BUT AM STILL HEDGING A BIT MORE BULLISH THAN GUIDANCE. HAVE KEPT THINGS OFF OF THE EASTERN SLOPES UNTIL LATE AFTERNOON WITH SCATTERED/CHANCE POPS FAVORING EAST CENTRAL TO SOUTHEASTERN PLAINS. CONVECTIVE OUTLOOK KEEPS THE BULK OF THE RISK FOR SEVERE WEATHER OUTSIDE OF OUR FORECAST AREA...HOWEVER AM STILL EXPECTING STRONG TO SEVERE THUNDERSTORMS TO ERUPT BY LATE AFTERNOON...GENERALLY EAST OF A CLOVIS TO ROSWELL LINE. SUFFICIENT INSTABILITY AND SURFACE BASED CAPE WILL BE IN PLACE ALONG WITH VEERING WIND PROFILES AND 30 TO 35KT OF 0-6KM BULK SHEAR. IN ADDITION...THE AFOREMENTIONED SHORT WAVE TROUGH WOULD INDUCE SOME HIGHER OMEGA VALUES BY LATE AFTERNOON OVER THIS REGION AS IT TRACKS EAST/NORTHEAST. HAVE KEPT POPS STRETCHING FROM CENTRAL MOUNTAIN CHAIN EASTWARD FOR TONIGHT WITH MOISTURE PROGGED TO KEEP INFILTRATING THE STATE. WOULD EXPECT PRECIP TO BE MORE OF A SHOWERY VARIETY ASSOCIATED WITH THE WARM AIR ADVECTION TONIGHT...BUT CONVECTIVE MODES FROM TODAY/S ACTIVITY WILL LIKELY DICTATE SOME OF THAT. WITH BETTER MOISTURE IN PLACE...WOULD EXPECT CENTRAL MOUNTAIN CHAIN TO SEE MORE CONVECTION ON WEDNESDAY...PARTICULARLY THE EASTERN SLOPES. WINDS ALOFT WOULD HAVE WEAKENED FROM A WEST SOUTHWEST DIRECTION...AND IT DOES NOT APPEAR THAT SHEAR WOULD BE OVERLY ABUNDANT...JUST SOME MEAGER TO MODEST DIRECTIONAL VEERING WITH HEIGHT. DEEPER MOISTURE CONTINUES ITS JOURNEY WESTWARD INTO WEDNESDAY NIGHT...AND SHOULD HAVE PLENTY OF PUNCH TO SPILL THROUGH CENTRAL VALLEYS AND NEARING THE CONTINENTAL DIVIDE BY THURSDAY MORNING. THIS WILL JUST KEEP CONVECTION SPREADING WEST. CENTRAL MOUNTAIN CHAIN WOULD BE FAVORED AT THIS POINT FOR THURSDAY...WITH DECREASING ACTIVITY IN THE EASTERN PLAINS GIVEN LIGHT AND POORLY ORIENTED STEERING FLOW. A FAIRLY SIMILAR REGIME WOULD CONTINUE INTO FRIDAY WITH MOISTURE GETTING HUNG UP SOMEWHERE NEAR OR JUST WEST OF THE CONTINENTAL DIVIDE. PERSISTENT CYCLONIC FLOW OVER THE INTERMOUNTAIN WEST WOULD FINALLY GIVE WAY TO A TROUGH PASSAGE BY SATURDAY WITH THE FEATURE LIFTING NORTHEASTWARD INTO THE CENTRAL TO NORTHERN ROCKIES. A SLIGHT UPTICK TO WESTERLY WINDS ALOFT WOULD LIKELY ALLOW DRIER AIR TO ENTRAIN OVER THE FORECAST AREA THIS WEEKEND. 52 && .AVIATION... VFR CONDITIONS IN PLACE OVER A LARGE PORTION OF NEW MEXICO EARLY THIS MORNING WILL CONTINUE TODAY. THE ONLY EXCEPTION WILL BE THE EASTERN PLAINS FROM KTCC SOUTH TO PERHAPS KROW WHERE A RETREATING DRYLINE WILL AID IN MOISTURE RETURN AND SOME STRATUS THIS MORNING. CONFIDENCE IN IFR CONDITIONS IS LOW BUT SOME MVFR CIGS MIGHT MAKE IT INTO KTCC UNTIL 15Z BEFORE THE MOISTURE SCOURS OUT TO THE EAST. WINDS WILL BE LESS OF A CONCERN TODAY ALTHOUGH SOME GUSTY SFC WINDS OF 15 TO 25 KTS CANNOT BE RULED OUT. SCATTERED SHOWERS/ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE EAST AND SOUTHEAST TODAY AND TONIGHT IN VICINITY OF THE DRYLINE. CONFIDENCE IS LOW ATTM THAT ANY STORM WILL DIRECTLY IMPACT A NM TERMINAL THUS WILL LEAVE OUT MENTION AND HANDLE WITH CB REMARK. LOW CLOUDS MAY POSE A CONCERN FOR EARLY WEDNESDAY FROM KCAO SOUTH TO KTCC AND KROW. WILL LET FUTURE SHIFTS TAKE A CLOSER LOOK. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS NOT ANTICIPATED FOR THE NEXT SEVERAL DAYS. FROM THE RIO GRANDE VALLEY AND POINTS WEST...DRY HUMIDITIES WILL CONTINUE TODAY BUT WINDS WILL BE LESS OF A CONCERN. LOW LEVEL MOISTURE TO THE EAST OF THE DRYLINE WILL SCOUR OUT BY AFTERNOON BUT REMAIN IN VICINITY OF THE SOUTHEAST PLAINS WHERE THE BEST CHANCES FOR WETTING RAINFALL WILL EXIST LATER TODAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR THE EAST AND ESPECIALLY THE SOUTHEAST INTO THIS EVENING. EASTERLY GAP WINDS EXPECTED TO ADVECT SHALLOW LOW LEVEL MOISTURE INTO THE RIO GRANDE VALLEY LATE TONIGHT OR EARLY WEDNESDAY WITH ENHANCED HUMIDITY RECOVERIES SERVING TO SQUASH RECENT DRY STRETCH. STILL SOME UNCERTAINTY WITH HOW LONG THE SHALLOW MOISTURE WILL HOLD IN PLACE OVER CENTRAL LOCALES AND WE DO STILL EXPECT SOME LEVEL OF DAYTIME MIXING THAT WILL SCOUR MUCH OF THE MOISTURE EAST DURING THE DAY. STILL EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS TO INCREASE ALONG THE CENTRAL MOUNTAIN CHAIN WITH MORE ISOLATED THREAT OVER THE VALLEYS. ADDITIONAL PUSH OF MOISTURE ON THURSDAY MAY SHOVE BETTER HUMIDITIES INTO THE CONTINENTAL DIVIDE WITH ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS POSSIBLE FOR THE HIGH TERRAIN AND POINTS EAST. DRYLINE WILL SLOSH BACK AND FORTH OVER THE WEEKEND BUT MEDIUM TO LONG RANGE GFS CONTINUES TO INDICATE THE DRY AIR WILL WIN OUT BY THE END OF THE WEEKEND OR EARLY NEXT WEEK WITH THE DRYLINE MIXING EAST INTO TEXAS. THIS WOULD ALLOW FOR A RETURN TO DRY AND BREEZY CONDITIONS AT LEAST FOR THE EARLY PART OF NEXT WEEK. BEYOND THAT...PROGS ARE A BIT UNCERTAIN WHETHER OR NOT RIDGING WILL REMAIN IN PLACE OR BE REPLACED BY AN UPPER TROUGH TO THE WEST. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 77 41 86 49 / 0 0 5 0 DULCE........................... 73 27 79 35 / 0 0 5 10 CUBA............................ 73 26 80 36 / 0 0 5 10 GALLUP.......................... 74 30 81 37 / 0 0 5 0 EL MORRO........................ 70 33 78 40 / 0 0 5 0 GRANTS.......................... 76 33 83 41 / 0 0 5 0 QUEMADO......................... 74 33 81 41 / 0 0 5 0 GLENWOOD........................ 80 38 87 46 / 0 0 5 0 CHAMA........................... 67 26 74 37 / 0 5 5 10 LOS ALAMOS...................... 72 45 77 49 / 0 5 10 10 PECOS........................... 74 40 78 47 / 5 10 30 30 CERRO/QUESTA.................... 71 31 77 45 / 0 5 10 20 RED RIVER....................... 62 29 66 37 / 5 10 10 30 ANGEL FIRE...................... 63 30 68 37 / 5 20 20 30 TAOS............................ 74 33 79 47 / 0 5 10 20 ESPANOLA........................ 81 38 86 48 / 0 5 10 10 SANTA FE........................ 77 41 81 50 / 5 5 20 30 SANTA FE AIRPORT................ 79 43 84 52 / 0 5 20 20 ALBUQUERQUE FOOTHILLS........... 78 52 85 57 / 0 0 10 20 ALBUQUERQUE HEIGHTS............. 80 54 86 59 / 0 0 10 20 ALBUQUERQUE VALLEY.............. 82 50 88 55 / 0 0 5 10 ALBUQUERQUE WEST MESA........... 82 52 87 57 / 0 0 5 10 LOS LUNAS....................... 84 49 88 56 / 0 0 5 20 RIO RANCHO...................... 81 51 87 57 / 0 0 10 10 SOCORRO......................... 84 49 89 57 / 0 0 10 10 SANDIA PARK/CEDAR CREST......... 75 40 81 48 / 5 10 20 30 MORIARTY/ESTANCIA............... 77 41 82 48 / 5 10 20 30 CLINES CORNERS.................. 76 46 79 52 / 10 20 30 30 GRAN QUIVIRA.................... 78 47 82 52 / 5 10 20 30 CARRIZOZO....................... 81 47 83 54 / 10 10 20 20 RUIDOSO......................... 76 45 77 51 / 20 20 30 30 CAPULIN......................... 74 46 78 50 / 10 20 30 20 RATON........................... 77 45 80 51 / 10 20 30 20 LAS VEGAS....................... 75 44 73 49 / 10 20 30 30 CLAYTON......................... 80 55 79 56 / 20 30 20 20 ROY............................. 78 51 78 55 / 20 30 20 20 CONCHAS......................... 85 58 83 59 / 20 30 20 20 SANTA ROSA...................... 84 59 83 59 / 20 30 20 20 TUCUMCARI....................... 87 60 85 61 / 30 30 20 20 CLOVIS.......................... 82 59 82 59 / 30 30 20 20 PORTALES........................ 83 60 84 60 / 30 30 20 20 FORT SUMNER..................... 85 61 85 60 / 30 30 20 20 ROSWELL......................... 88 62 87 63 / 30 30 20 20 PICACHO......................... 83 55 82 59 / 20 20 30 20 ELK............................. 79 49 78 54 / 20 20 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 8 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ517-528. && 52/17
Hazardous weather outlook, May 25, 5:57 AM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT TUE MAY 25 2010 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 557 AM MDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE SOUTHEASTERN PLAINS OF NEW MEXICO...GENERALLY EAST OF CLOVIS TO ROSWELL LINE. HAIL AND GUSTY WINDS ARE EXPECTED TO BE THE PRIMARY THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA OUR WEBSITE AT WEATHER.GOV/ABQ TO REPORT ANY HAIL OR DAMAGING WINDS. 52
In the hours before
Special weather statement, May 25, 2:22 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 222 PM MDT TUE MAY 25 2010 NMZ536-252045- ROOSEVELT COUNTY- 222 PM MDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROOSEVELT COUNTY THROUGH 245 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF DORA TO 6 MILES EAST OF ARCH...AND MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...ARCH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3389 10331 3420 10329 3430 10305 3400 10305 TIME...MOT...LOC 2022Z 176DEG 12KT 3402 10326 3415 10305 DPORTER
Local storm report, May 25, 2:41 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT TUE MAY 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL 6 SE PORTALES 34.12N 103.27W
05/25/2010 M0.88 INCH ROOSEVELT NM FIRE DEPT/RESCUE
NICKEL SIZE HAIL.
&&
EVENT NUMBER ABQ1002012
MTThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| May 25, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 60 min |
| May 25, 3:22 PM MDT | Tornado Warning | ABQ | Curry | 38 min |
| May 25, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 63 min |
| May 25, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 48 min |
| May 25, 4:27 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 25, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 58 min |
| May 25, 4:43 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 47 min |
| May 25, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 57 min |
| May 25, 4:52 PM MDT | Areal Flood Advisory | ABQ | Curry | 113 min |
| May 25, 5:24 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| May 25, 5:27 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 32 min |
| May 25, 5:34 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 56 min |
| May 25, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 57 min |
Nearby
Tornado Warnings in New Mexico, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.